Alert archive / South Carolina / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 11, NWS Charleston, SC

March 18, 20136 counties in South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Mar 18, 2013, 10:45 PM EDT for 6 counties in South Carolina. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2013, 10:45 PM EDT (02:45 UTC)
Expired
Mar 18, 2013, 11:45 PM EDT
In force
60 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Beaufort County, SC, Berkeley County, SC, Charleston County, SC, Colleton County, SC, Dorchester County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 58 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 11:00 PM EDTTSTM WND DMG2 N Givhans Ferry State, SCPOWER LINE DOWN AT 1200 BLOCK OF RIDGE ROAD
Mar 18, 11:01 PM EDTHAIL 11 Nnw Port Royal, SC
Mar 18, 11:14 PM EDTTSTM WND DMGPinewood Preparatory, SCTREE DOWN AT 1100 BLOCK OF ORANGEBURG ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 7:29 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 2.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2013-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2013-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WUUS52 KCHS 190245
SVRCHS
SCC013-015-019-029-035-053-190345-
/O.NEW.KCHS.SV.W.0011.130319T0245Z-130319T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1045 PM EDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA...
  CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
  BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...
  JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
  COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
  BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 1145 PM EDT

* AT 1043 PM EDT...METEOROLOGISTS DETECTED SEVERE THUNDERSTORMS...
  ALONG A LINE EXTENDING FROM 9 MILES WEST OF HARLEYVILLE TO
  CLARENDON TO BELLINGER HILL AREA...MOVING EAST AT 45 MPH.

  PREPARE NOW FOR...
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...
  HAIL UP TO QUARTER SIZE...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  LEMON ISLAND...CLARENDON...SHELL POINT...GREEN POND...PORT ROYAL...
  PARRIS ISLAND...JACKSONBORO...HILTON HEAD AIRPORT...RIDGEVILLE...
  GIVHANS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.

&&

LAT...LON 3272 8004 3255 8019 3247 8035 3243 8035
      3249 8036 3246 8040 3249 8043 3248 8047
      3241 8042 3231 8044 3226 8060 3222 8062
      3207 8087 3212 8108 3288 8051 3333 8052
      3326 8043 3327 8030 3330 8026 3345 8021
TIME...MOT...LOC 0243Z 265DEG 39KT 3322 8058 3254 8073
          3217 8091

$$
1 follow-up statement
434 
WWUS52 KCHS 190330
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1130 PM EDT MON MAR 18 2013

SCC013-015-019-029-035-053-190340-
/O.CAN.KCHS.SV.W.0011.000000T0000Z-130319T0345Z/
DORCHESTER SC-CHARLESTON SC-BERKELEY SC-JASPER SC-COLLETON SC-
BEAUFORT SC-
1130 PM EDT MON MAR 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF DORCHESTER...
CHARLESTON...BERKELEY...JASPER...COLLETON AND BEAUFORT COUNTIES HAS
BEEN CANCELLED...

AT 1130 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.

ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT...
THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. THE SAFEST COURSE OF
ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.

LAT...LON 3272 8004 3255 8019 3247 8035 3243 8035
      3249 8036 3246 8040 3249 8043 3248 8047
      3241 8042 3231 8044 3226 8060 3222 8062
      3207 8087 3212 8108 3288 8051 3333 8052
      3326 8043 3327 8030 3330 8026 3345 8021
TIME...MOT...LOC 0330Z 265DEG 39KT 3326 7998 3258 8013
          3221 8031

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 10:44 PM EDT, 1 minute earlier.

Area forecast discussion, Mar 18, 10:44 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1044 PM EDT MON MAR 18 2013

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE AREA FROM THE NORTHWEST EARLY
TUESDAY...FOLLOWED BY BRIEF HIGH PRESSURE THROUGH WEDNESDAY...WITH
ANOTHER COLD FRONTAL PASSAGE WEDNESDAY NIGHT. RAIN CHANCES WILL
INCREASE LATE IN THE WEEK AS A COUPLE LOW PRESSURE SYSTEMS MOVE
OVER OR JUST SOUTH OF THE AREA.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
QLCS WITH DAMAGING WINDS AND LARGE HAIL WILL CONTINUE TO PROGRESS
RAPIDLY TOWARD THE COAST. EXPANDED SEVERE THUNDERSTORMS WATCH 55
TO INCLUDE REMAINING SC COUNTIES AND ALL NEARSHORE COASTAL WATERS.
MEANWHILE...SEVERE THREAT ENDS ABRUPTLY WITH PASSAGE OF SQUALL
LINE...GIVING WAY TO A TRAILING AREA OF ANVIL RAIN/OCCASIONAL
LIGHTNING STRIKES. THUS...WILL CONTINUE TO REMOVE COUNTIES FROM
WATCH FROM WEST TO EAST FOLLOWING RAPID EXIT OF SEVERE WEATHER.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
THE COLD FRONT SHOULD BE MOVING OFF THE COAST FAIRLY EARLY IN THE
MORNING IN RESPONSE TO AN UPPER LEVEL DISTURBANCE MOVING INTO THE
NORTHEAST AND MID ATLANTIC STATES. ANY LINGERING SHOWERS AND
THUNDERSTORMS SHOULD SHIFT OFF THE COAST BY MID TO LATE MORNING. THE
COLD ADVECTION LAGS SOME BEHIND THE FRONT...SO WITH CLEARING SKIES
AND DOWNSLOPE FLOW...TUESDAY AFTERNOON LOOKS TO BE QUITE WARM.
PUSHED HIGH TEMPERATURES INTO THE MID AND UPPER 70S IN MOST
LOCATIONS AWAY FROM THE COAST. IT WILL BE A LITTLE BREEZY BEHIND THE
FRONT ON TUESDAY...WITH SOME GUSTS UP TO AROUND 20 MPH.

THE SURFACE HIGH PRESSURE WILL QUICKLY BUILD INTO THE SOUTHEASTERN
STATES TUESDAY NIGHT. EVEN THOUGH SKIES WILL BE CLEAR AND DEWPOINTS
WILL BE FALLING INTO THE 30S IN MOST LOCALS...THINK THERE WILL BE
ENOUGH WIND IN MOST PLACES TO KEEP FROM DECOUPLING. AS A
RESULT...BELIEVE THAT MIN TEMPERATURES WILL BE IN THE 40S IN MOST
LOCALS.

THERE IS INCREASING UNCERTAINTY IN THE FORECAST FOR WEDNESDAY...
MAINLY AS A RESULT OF THE 12Z NAM SOLUTION WHICH BRINGS A COLD RAIN
TO MAINLY COASTAL COUNTIES. GFS KEEPS RAIN OFF THE COAST AND IS NO
WHERE NEAR AS IMPRESSIVE WITH ISENTROPIC LIFT AS NAM. CANADIAN AND
ECMWF ARE EVEN LESS IMPRESSIVE WITH THE ISENTROPIC LIFT AND MORE
QUICKLY MOVE ANY LIFT EAST OF THE AREA. TRENDED A LITTLE LOWER FOR
HIGH TEMPERATURES AND INCREASED CLOUD COVER ON WEDNESDAY AS A RESULT
OF NAM SOLUTION. WOULD LIKE TO SEE THE NAM MAINTAIN THIS TREND AND
OTHER MODELS TO JUMP ON BOARD BEFORE MAKING ANY MORE SIGNIFICANT
CHANGES. IF THE NAM IS CORRECT...MOST AREAS THAT SEE RAIN WILL
LIKELY REMAIN IN THE 40S ON WEDNESDAY. FOR NOW MAINLY CARRIED HIGHS
IN THE MID TO UPPER 60S.

LIKE FOR THE WEDNESDAY FORECAST...GENERALLY FOLLOWED
GFS/ECMWF/CANADIAN SOLUTION FOR WEDNESDAY NIGHT AND THURSDAY. COOLER
AND DRIER AIR WILL ADVECT INTO THE AREA...WITH HIGHS ON THURSDAY
MAINLY IN THE LOWER TO MID 60S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
CONFIDENCE IS LOW IN THE EXACT DETAILS THIS PERIOD AS THERE ARE
STILL MODEL DISCREPANCIES REGARDING THE LATE WEEK/WEEKEND PERIOD.
HOWEVER...CONFIDENCE IS HIGH THAT A COUPLE WAVES OF LOW PRESSURE
WILL MOVE OVER OR JUST SOUTH OF THE AREA THROUGH THE WEEKEND LEADING
TO HIGH RAIN CHANCES AND BELOW NORMAL TEMPERATURES. RAINFALL TOTALS
THROUGH THE PERIOD COULD REACH ONE OR TWO INCHES...ESPECIALLY ACROSS
SOUTHEAST GEORGIA.

TEMPERATURES WILL BE RATHER TRICKY BUT LOOK TO REMAIN BELOW NORMAL
THROUGH THE PERIOD. IT IS CERTAINLY POSSIBLE THAT SOME AREAS...
ESPECIALLY INTERIOR PORTIONS OF SOUTHEAST SC/GA...DO NOT GET OUT
OF THE 50S THURSDAY THROUGH SUNDAY. ALSO...THERE IS A SMALL CHANCE
THAT CONDITIONS COULD BE FAVORABLE FOR SOME FROST FRIDAY MORNING
ACROSS INLAND AREAS DEPENDING ON HOW QUICKLY THE RAIN MOVES IN.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
CURRENT RADAR AT 00Z SHOWS A LINE OF CONVECTION ACROSS CENTRAL GA.
LATEST HIGH RES GUIDANCE SHOWS THAT THIS LINE WILL MAKE IT TO THE
COAST...WITH TIMING OF ARRIVAL IN THE KSAV VICINITY AROUND 03Z.
BEST POTENTIAL FOR THUNDER LOOKS TO BE AT KSAV...SO HAVE NO
MENTION IN KCHS TAF AT THIS TIME. LOWER VSBYS/FLIGHT RESTRICTIONS
ARE POSSIBLE WITHIN HEAVIEST RAINFALL...AND HAVE INCLUDED A TEMPO
GROUP AT KSAV TO ACCOUNT FOR THIS AND POTENTIAL STRONG GUSTS WITH
THIS LINE. ONCE THE LINE MOVES THROUGH MODEL GUIDANCE HINTS THE
DEVELOPMENT OF IFR CIGS THROUGH DAYBREAK. HAVE KEPT MVFR FOR NOW
BUT WILL MONITOR TRENDS AND AMEND AS NECESSARY.

EXTENDED AVIATION OUTLOOK...
VFR CONDITIONS WILL GENERALLY PREVAIL. LOW END PROBABILITIES OF
LOWER CIGS/VSBYS FOR WEDNESDAY ALONG WITH BREEZY CONDITIONS.

&&

.MARINE...
QLCS WITH STRONG WINDS AND LARGE HAIL WILL CROSS COASTAL WATERS BY
MIDNIGHT-2 AM. EXPANDED SEVERE THUNDERSTORM WATCH TO INCLUDE ALL
NEARSHORE WATERS. THE SQUALL LINE COULD GREATLY ALTER THE PRESSURE
PATTERN/ASSOCIATED SURFACE WINDS OVERNIGHT.

IN AN EXPANDING WARM SECTOR AHEAD OF A COLD FRONT APPROACHING
FROM THE NW A TIGHTENING SURFACE PRESSURE GRADIENT AND
STRENGTHENING LOW LEVEL WINDS WILL SUPPORT INCREASING S/SW WINDS
ACROSS THE COASTAL WATERS...ALTHOUGH COOL SHELF WATERS WILL DETER
A SIGNIFICANT MIXING ENVIRONMENT. WE THINK VERY MARGINAL SMALL
CRAFT ADVISORY CONDITIONS ARE POSSIBLE OVER OUR OUTER GEORGIA
WATERS CLOSER TO THE GULF STREAM AS THE LOW LEVEL JET STRENGTHENS.
WE HAVE MAINTAINED AN ADVISORY OVER AMZ374 BEGINNING LATER THIS
EVENING.

OTHERWISE...LOW LEVEL FLOW WILL VEER TO SW OVERNIGHT WITH SEAS
BUILDING TO 3 TO 4 FT NEAR SHORE TONIGHT AND UP TO 5 FT WELL OFF
THE GEORGIA COAST.

TUESDAY THROUGH SATURDAY...A COLD FRONT WILL MOVE THROUGH THE WATERS
TUESDAY MORNING WITH HIGH PRESSURE BUILDING FROM THE NORTHWEST
TUESDAY NIGHT. THE HIGH WILL WEAKEN WEDNESDAY AS ANOTHER COLD FRONT
APPROACHES AND EVENTUALLY PUSHES OFFSHORE WEDNESDAY NIGHT. HIGH
PRESSURE WILL THEN BUILD BACK IN THURSDAY WITH AT LEAST ONE AREA OF
LOW PRESSURE TO TRACK OVER OR JUST SOUTH OF THE WATERS THROUGH LATE
WEEK.

THIS PATTERN WILL YIELD SEVERAL BOUTS OF INCREASED WINDS AND SEAS
BUT OVERALL THE CHANCES OF ADVISORY CONDITIONS APPEAR LOW AT THIS
TIME...AT LEAST THROUGH FRIDAY. THE BEST CHANCE OF AN SCA WILL
LIKELY BE IN CHARLESTON HARBOR TUE AND/OR WED AFTERNOON DUE TO
BREEZY CONDITIONS ALONG THE LAND/SEA INTERFACE.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR AMZ374.

&&

SYNOPSIS...
NEAR TERM...SPR
SHORT TERM...MTE
LONG TERM...MTE
AVIATION...SPR/ECT
MARINE...SPR/MTE
Hazardous weather outlook, Mar 18, 10:33 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1033 PM EDT MON MAR 18 2013

AMZ330-350-352-354-GAZ088-100-101-114>119-137>141-SCZ040-042>045-
047>052-200245-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-SCREVEN-BULLOCH-EFFINGHAM-
TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-
COASTAL JASPER-TIDAL BERKELEY-
1033 PM EDT MON MAR 18 2013

...SEVERE THUNDERSTORM WATCH 55 IN EFFECT UNTIL 2 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ374-200245-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1033 PM EDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...A LINE OF THUNDERSTORMS WILL PUSH THROUGH
THE AREA OVERNIGHT. SOME THUNDERSTORMS WILL PRODUCE WIND GUSTS
EXCEEDING 50 KNOTS AND HAIL LARGER THAN QUARTERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ087-099-200245-
JENKINS-CANDLER-
1033 PM EDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Mar 18, 10:15 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1015 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HAIL             SCOTIA                  32.68N  81.24W
03/18/2013  M1.00 INCH       HAMPTON            SC   PUBLIC

&&

EVENT NUMBER CHS1300087

TIMTE
Local storm report, Mar 18, 10:18 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1018 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND DMG     2 NNE HUNTERS           32.69N  81.54W
03/18/2013                   SCREVEN            GA   PUBLIC

            TREE DOWN ON 800 BLOCK OF POOR ROBIN ROAD

&&

EVENT NUMBER CHS1300088

TIMTE
Local storm report, Mar 18, 10:23 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1023 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     HAIL             3 ESE LENA              32.74N  81.17W
03/18/2013  E1.00 INCH       HAMPTON            SC   PUBLIC

            HAIL SLIGHTLY LARGER THAN QUARTERS FALLING NEAR THE
            INTERSECTION OF TURNER EXPRESSWAY AND HW-3.

&&

EVENT NUMBER CHS1300089

BSH
Local storm report, Mar 18, 10:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1029 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     3 W GEORGIA SOUTHERN    32.42N  81.84W
03/18/2013                   BULLOCH            GA   911 CALL CENTER

            TREE DOWN AT COUNTRY CLUB ROAD NEAR IRON GATE
            SUBDIVISION

&&

EVENT NUMBER CHS1300090

TIMTE
Local storm report, Mar 18, 10:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1031 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             3 SSW CLYO              32.44N  81.28W
03/18/2013  E1.75 INCH       EFFINGHAM          GA   PUBLIC

&&

EVENT NUMBER CHS1300091

TIMTE
Local storm report, Mar 18, 10:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1032 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND GST     3 SSW CLYO              32.44N  81.28W
03/18/2013  E70 MPH          EFFINGHAM          GA   PUBLIC

&&

EVENT NUMBER CHS1300092

TIMTE

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 9:29 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton61 min
Mar 18, 9:58 PM EDTSevere Thunderstorm WarningCHSBeaufort, Hampton, Jasper62 min
Mar 18, 10:18 PM EDTSevere Thunderstorm WarningCHSAllendale, Beaufort, Colleton, Dorchester, Hampton, Jasper57 min
Mar 18, 10:49 PM EDTSpecial Marine WarningCHS116 min
Mar 18, 11:36 PM EDTSpecial Marine WarningCHS114 min
Mar 18, 11:44 PM EDTSpecial Weather StatementCHSCharleston61 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.